Direct and inverse theorems on approximation of functions defined on a sphere in the space S (p,q) m)

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We prove direct and inverse theorems on the approximation of functions defined on a sphere in the space S (p,q) m), m > 3, in terms of the best approximations and modules of continuity. We consider constructive characteristics of functional classes defined by majorants of modules of continuity of their elements.

Published

25.07.2007

Issue

Section

Research articles

How to Cite

Lasuriya, R. A. “Direct and Inverse Theorems on Approximation of Functions Defined on a Sphere in the Space S (p,q)(σ M)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 7, July 2007, pp. 901-1, https://umj.imath.kiev.ua/index.php/umj/article/view/3355.